An Iterative Rounding 2-approximation Algorithm for the k-partial Vertex Cover Problem

Jian-hua TU, Jun-feng DU, Feng-mei YANG

Acta Mathematicae Applicatae Sinica(English Series) ›› 2014, Vol. 30 ›› Issue (2) : 271-278.

PDF(148 KB)
PDF(148 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2014, Vol. 30 ›› Issue (2) : 271-278. DOI: 10.1007/s10255-014-0282-2
ARTICLES

An Iterative Rounding 2-approximation Algorithm for the k-partial Vertex Cover Problem

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica(English Series), 2014, 30(2): 271-278 https://doi.org/10.1007/s10255-014-0282-2

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(148 KB)

Accesses

Citation

Detail

Sections
Recommended

/